# SDR DALA2023030701709

- Difficulty date: March 4, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 68,210 hours, 22,349 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 DENT ON PREVIOUS REPAIR BTW STA 620-625 BTW STRINGER 17LH-16LH AT EXTERNAL FUSELAGE SKIN. CORRECTIVE ACTION: SUMMARY OF NRC 00077: DENT ON PREVIOUS REPAIR BTW STA 620-625 BTW STRINGER 17LH-16LH AT EXTERNAL FUSELAGE SKIN. WAS MEASURED AND EVALUATED PER PRI 571586-14 REV.1 AND REV 2 ALSO ERA 571586- 14 REV A. (2654699)
